MAUDE Adverse Event Report: OTICON MEDICAL AB SENTIO TI IMPLANT; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB SENTIO TI IMPLANT; BONE ANCHORED HEARING IMPLANT
Model Number 186323
Medical Device Problem Codes Failure to Align (2522); Compatibility Problem (2960)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Placing the implant incorrectly and needing to perform additional surgery poses a risk for the patient and also a risk of damaging the implant.As of submitting this report we still haven't received confirmation of when the device will explanted.As soon as we have received the device back for investigation we will amend this report with our investigation findings.Based on the currently available information and our trending we have no indication that the reported issue is the result of a manufacturing or quality deviation.We see no increase in severity and/or occurrence in the reported event that would necessitate updating the risk assessment or to perform actions other than continued trending.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient.
 
Event or Problem Description
During fitting of sound processor, it was noted the sound processor retention magnet repelled rather than attached to the implant magnet.After testing with several different magnets, the issue persisted.Revisoin surgery is planned to detmerine if the implant has been placed wrongly or if it is a device malfunction and needs to be replaced.
 
Event or Problem Description
During fitting of sound processor it was noted the sound processor retention magnet repelled rather than attached to the implant magnet.After testing with several differnt magnets the issue persisted.Revisoin surgery is planned to detmerine if the implant has been placed wrongly or if it is a device malfunction and needs to be replaced.
 
Additional Manufacturer Narrative
Placing the implant incorrectly and needing to perform additional surgery poses additional risk for the patient.The explanted device was found to be fully functional and we have concluded that the surgeon deviated from the surgical instructions and placed the device upside down.We have informed the clinci accordingly.We see no increase in severity and/or occurrence in the reported event that would necessitate updating the risk assessment or to perform actions other than continued trending.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient.

Brand Name
SENTIO TI IMPLANT
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
datavägen 37b
askim, 43632
SW   43632
Manufacturer Contact
karl almen burman
datavägen 37b
askim, 43632
SW   43632
MDR Report Key23094342
Report Number3007367732-2025-00045
Device Sequence Number12933003
Product Code PFO
UDI-Device Identifier05712149026906
UDI-Public(01)05712149026906(10)24-00664(11)240408(17)270408(240)186323
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K240614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number186323
Device Catalogue Number186323
Device Lot Number24-00664
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown